# SDR DHL2001742014

- Difficulty date: November 20, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Engine: Pwa JT8D15
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 DETECTOR CIRCUIT GROUND ILLUMINATES INTERMITTENTLY DURING FLIGHT.  FOUND GEN COOLING DUCT SEALS TORN AND DUCT CONTACTING FIRE LOOP.  REINSTALLED GEN COOLING DUCT AND REPLACED SEALS, OPS GOOD IAW MM 75-21-0 & 26-11-01.
